# SDR USAA2014031400015

- Difficulty date: March 11, 2014
- Submitted: March 14, 2014
- Operation: Air carrier
- Aircraft: N622AW
- Make and model: Airbus A320-231
- Aircraft serial: 54
- Aircraft time: 76,225 hours, 34,358 cycles
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CAPTAIN`S MAP LIGHT STARTED ELEC ARCING & SMOKING INFLIGHT.  REPLACED CAPTAIN`S READING MAP LIGHT IAW AMM 33-12-12-0401.
